# SDR SWIA202162170

- Difficulty date: September 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ENGINE FAN COWL TIE BAR BUSHINGS ARE WORN AND MIGRATING.   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED RH PYLON-MOUNT-FAIRING BRACKET ASSEMBLY. OPERATION CHECK WAS GOOD. REF - CRJ 700 AMM 71-11-11-000-801 A01 AND REF - CRJ 700 AMM 71-11-11-400-801 A01. TUC4238 CAL DUE 30-JUN-22.
